# SDR PCAA0108095

- Difficulty date: August 24, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 21,039 hours, 22,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 000663
- Condition: Power Loss
- Location: Position 300
- Part time: 21,034 hours, 22,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE VISIT FORWARD TOP LEFT EGRESS LIGHT FOUND TO BE VERY DIM. EMERGENCY LIGHT POWER SUPPLY CONTROL BOX AND BATTERY PACK FOR POSITION 300 REPLACED. EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.
